Cuprofen Maximum Strength 48 Tablets
Cuprofen Maximum Strength 48 Tablets
What 500,000+ customers say about medino:
Cuprofen Maximum Strength 400mg Tablets provide swift relief for various pains and discomforts. Each tablet is infused with 400mg of Ibuprofen, a non-steroidal anti-inflammatory agent, making it a viable choice for those experiencing rheumatic, muscular, dental, and period pains, alongside backache, neuralgia, migraines, and headaches. It also offers relief for symptoms associated with colds, flu, and fever.
- Swift pain relief for diverse ailments
- 400mg Ibuprofen per tablet
- Effective against rheumatic, muscular, dental, and period pains
- Relieves symptoms of colds, flu, and fever
- Useful for treating backache, neuralgia, migraines, and headaches
What symptoms or conditions can be treated with Cuprofen Maximum Strength 400mg Tablets?
Cuprofen Maximum Strength 400mg Tablets are effective for treating rheumatic, muscular, dental, and period pains, backache, neuralgia, migraines, and headaches, and providing symptomatic relief from colds, flu, and feverishness.
What are the benefits of using Cuprofen Maximum Strength 400mg Tablets?
Cuprofen Maximum Strength 400mg Tablets offer rapid pain relief and inflammation reduction. They are versatile, addressing various pains and symptoms.
How does Cuprofen Maximum Strength 400mg Tablets work?
The primary ingredient, Ibuprofen, is a non-steroidal anti-inflammatory agent that mitigates inflammation and pain.
What are the main ingredients or components of Cuprofen Maximum Strength 400mg Tablets?
Each tablet contains 400mg of Ibuprofen.
Can I buy Cuprofen Maximum Strength Tablets over the counter?
Cuprofen Maximum Strength Tablets are available over the counter, but we require you to complete a short form to buy.
Lactose, Croscarmellose sodium, Methylcellulose,Magnesium stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake, Hydroxypropylmethyl Cellulose.
Usage and Instructions
Adults and children over 12 years:
Take one tablet with water up to three times a day as required. Preferably to be taken with food.
Leave at least 5 hours between doses.
Do not take more than 3 doses in any 24 hour period. Children not to be given.
If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Do not take Cuprofen Maximum Strength Tablets if you:
Are allergic to ibuprofen, or to any ingredient in this product, or to aspirin or similar painkillers.
Have (or have had 2 or more episodes of) a stomach ulcer, perforation or bleeding in the stomach.
Are taking aspirin at doses of above 75mg daily. If you on low-dose aspirin (up to 75mg) speak to your doctor or pharmacist before taking this medicine.
Are taking any other non-steroid anti-inflammatory drugs (NSAIDs).
Suffer from severe liver, kidney or heart failure.
Are in the last 3 months of pregnancy.
Take special care with Cuprofen Maximum Strength Tablets and speak to your doctor or pharmacist before taking if you:
Suffer or have suffered from asthma or allergic disease e.g. hay fever.
Have liver or kidney problems.
Suffer from a mixed connective tissue disease e.g. Systemic Lupus Erythematosus (SLE).
Have heart problems, previous stroke or think you may be at risk of these conditions (for example if you have high blood pressure, diabetes, high cholesterol or are a smoker).
Suffer from stomach or bowel problems (e.g. stomach ulcers or bleeding, ulceritive colitis, Crohn's disease).
Are in the first 6 months of your pregnancy.
Are breastfeeding as it is possible that this medicine can pass into breast milk.
Tell your doctor or pharmacist before taking Cuprofen Maximum Strength Tablets if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. The following medicines can affect or be affected by this medicine:
The following are some of the side effects that are known to be associated with short-term use of ibuprofen:
- Feeling sick (nausea), indigestion or abdominal pain. These problems can usually be avoided by taking Cuprofen with food or milk.
- Skin rashes.
Other possible side effects, but not common:
- Wind (flatulence).
Show 6 more reviews
Orders placed before 8.pm on working days are dispatched the same day.
Standard delivery (Evri)
Price: £3.49, or free on orders over £25.
Delivers in 2 days, excluding Sunday.
Next day delivery (Evri)
Price: £4.99, or free for orders over £35.
Delivers next day.
All our delivery options include tracking.
We also offer delivery with Royal Mail.